English  |  正體中文  |  简体中文  |  Items with full text/Total items : 27329/39174
Visitors : 2479485      Online Users : 37
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/28213

Title: Numerical Solutions of Hamiltonian DAE’s and Applications
Authors: He-Sheng Wang
Contributors: NTOU:Department of Communications Navigation and Control Engineering
Date: 2006-09-01
Issue Date: 2011-10-21T02:36:15Z
Publisher: Applied Mathematics and Computation
Abstract: abstract:In this paper, we present a numerical method for nonlinear differential algebraic equations (DAE’s) based on the backward differential formulas (BDF) and the Padé series. Usefulness of the method is then illustrated by a numerical example, which is concerned with the derivation of the optimal guidance law for spacecraft. We will reformulate the problem as a Hamiltonian DAE system. After establishing the system of spacecraft dynamics, we can derive the optimal guidance law of the system by numerical method.
Relation: 180(1), pp.97–110
URI: http://ntour.ntou.edu.tw/handle/987654321/28213
Appears in Collections:[通訊與導航工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback